Vol. 19, No. 1, 1966

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The existence of wave operators for nonlinear equations

A. R. Brodsky

Vol. 19 (1966), No. 1, 1–12
Abstract

In this paper, conditions will be found on nonlinear perturbations of the evolution equation with skew adjoint generator sufficient to guarantee the existence of nontrivial mild global solutions of the perturbed equation which converge to solutions of the unperturbed equation as t +or −∞. These results are used to prove the existence of wave operators for certain semi-linear hyperbolic equations.

Mathematical Subject Classification
Primary: 35.80
Secondary: 35.57
Milestones
Received: 15 July 1965
Published: 1 October 1966
Authors
A. R. Brodsky